# SDR 2007UALA03489

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,190 hours, 18,346 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Condition: Ruptured
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FOUND RUPTURE DISC LEAKING.  REPLACED RUPTURE DISK.
